# SDR A6WA201040453

- Difficulty date: June 21, 2010
- Submitted: July 9, 2010
- Operation: Air carrier
- Aircraft: N435AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7724
- Aircraft time: 17,381 hours, 16,481 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Proximity Switch
- Condition: Shorted
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

SHORTLY AFTER TAKEOFF, RECEIVED "GEAR UP DISAGREE" WITH NOSE ICON AMBER, IT WENT OUT AND THEN REAPPEARED WITHIN A COUPLE OF MINUTES, THIS TIME RED.  QRH AND LANDED WITH NORMAL INDICATIONS.   INSTALLED NLG AND MLG DOWNLOCK PINS AND PLACED ON MEL REF 213702/2 FOR MEL.  INTERROGATED PSEU.  FOUND S21 SHORTED.  R & R NR 1 NLG DOWNLOCK PROX SWITCH HARNESS.  REF AMM32-61-05.  OPS CHECK GOOD.  REMOVED PLACARD, REMOVED MEL.
